Contents of CMUC 2017 (2)


M. J. Nikmehr, B. Soleymanzadeh
The prime ideals intersection graph of a ring
Comment.Math.Univ.Carolin. 58,2 (2017) 137-145 Abstract

Zhanmin Zhu
Some results on quasi-Frobenius rings
Comment.Math.Univ.Carolin. 58,2 (2017) 147-151 Abstract

Carlo Greco
On a bifurcation problem arising in cholesteric liquid crystal theory
Comment.Math.Univ.Carolin. 58,2 (2017) 153-171 Abstract

Ondřej F. K. Kalenda
On projectional skeletons in Va\v s\'ak spaces
Comment.Math.Univ.Carolin. 58,2 (2017) 173-182 Abstract

Eudes L. de Lima, Henrique F. de Lima, Eraldo A. Lima, Jr., Adriano A. Medeiros
Parabolicity and rigidity of spacelike hypersurfaces immersed in a Lorentzian Killing warped product
Comment.Math.Univ.Carolin. 58,2 (2017) 183-196 Abstract

Zbigniew Lipecki
Order-theoretic properties of some sets of quasi-measures
Comment.Math.Univ.Carolin. 58,2 (2017) 197-212 Abstract

A. Bouziad, E. Sukhacheva
On Hattori spaces
Comment.Math.Univ.Carolin. 58,2 (2017) 213-223 Abstract

Steven Clontz
Applications of limited information strategies in Menger's game
Comment.Math.Univ.Carolin. 58,2 (2017) 225-239 Abstract

Horst Herrlich, Eleftherios Tachtsis
On the solvability of systems of linear equations over the ring $\mathbb{Z}$ of integers
Comment.Math.Univ.Carolin. 58,2 (2017) 241-260 Abstract

A. Kwela, P. Zakrzewski
Combinatorics of ideals --- selectivity versus density
Comment.Math.Univ.Carolin. 58,2 (2017) 261-266 Abstract